International Journal of Mathematical Analysis

Vol. 9, 2015, no. 47, 2327-2334

Jitender Kumar, Sachin Vashistha
      Common fixed point theorem for generalized contractive type maps on complex valued b-metric spaces
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 47, 2327-2334
      http://dx.doi.org/10.12988/ijma.2015.57179

Copyright © 2015 Jitender Kumar and Sachin Vashistha. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Cited by (1):

Jitender Kumar and Sachin Vashistha, Coupled fixed point theorems in complex valued G_b-metric spaces, Advances in Fixed Point Theory, 6 (2016), no. 4, 341-351 [View at Publisher]